A. D. Alexandrov, A characteristic property of spheres, Ann. Mat. Pura Appl, vol.58, pp.303-315, 1962.

E. D. Lima, A note on compact Weingarten hypersurfaces embedded in R n+1, Arch. Math. (Basel), vol.111, pp.669-672, 2018.

A. De-rosa and &. S. Gioffrè, Quantitative stability for anisotropic nearly umbilical hypersurfaces, J. Geom. Anal

A. De-rosa and &. S. Gioffrè, Absence of bubbling phenomena for non convex anisotropic nearly umbilical and quasi Einstein hypersurfaces

Y. He and &. H. Li, Integral formula of Minkowski type and new characterization of the Wulff shape, Acta Math. Sinica, vol.24, issue.4, pp.697-704, 2008.

Y. He, H. Li, H. Ma, and &. Ge, Compact embedded hypersurfaces with constant higher order anisotropic mean curvature, Indiana Univ. Math. J, vol.58, pp.853-868, 2009.

W. Hsiang, Z. Teng, and W. Yu, New examples of constant mean curvature immersions of (2k-1)-spheres into Euclidean 2k-space, Ann. Math, vol.117, issue.3, pp.609-625, 1983.

C. C. Hsiung, Some integral formulas for closed hypersurfaces, Math. Scand, vol.2, pp.286-294, 1954.

N. Kapouleas, Constant mean curvature surfaces constructed by fusing Wente tori, Invent. Math, vol.119, issue.3, pp.443-518, 1995.

N. J. Korevaar, Sphere theorems via Alexandrov constant Weingarten curvature hypersurfaces: appendix to a note of A. Ros, J. Differential Geom, vol.27, pp.221-223, 1988.

A. Ros, Compact hypersurfaces with constant scalar curvature and a congruence theorem, J. Differential Geom, vol.27, issue.2, pp.215-223, 1988.

A. Ros, Compact hypersurfaces with constant higher order mean curvatures, Rev. Mat. Iberoamericana, vol.3, issue.3-4, pp.447-453, 1987.

J. Roth, Rigidity results for geodesic spheres in space forms, Differential Geometry, Proceedings of the VIII International Colloquium, pp.156-163, 2009.

J. Roth, New stability results for spheres and Wulff shapes, Comm. in Math
URL : https://hal.archives-ouvertes.fr/hal-01228821

H. Wente and ;. Hopf, address: julien.roth@u-pem.fr (A. UPADHYAY) Indian Institute of Science, Department of Mathematics, vol.121, pp.193-243, 1986.